# SDR DALA2024040804207

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 80,674 hours, 31,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 L1 DOOR KNUCKLE KNOCKER WILL NOT OPEN. CORRECTIVE ACTION: CYCLED L1 DOOR ARM LEVER L1 KNOCKER ENGAGES NML REF B757 AMM 52- 11. (5437160)
